Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 768384, 6 pages
http://dx.doi.org/10.1155/2013/768384
Research Article

Shannon's Random-Cipher Result and the Generalized -Norm Entropy of Type

1Department of Mathematics, College of Natural Sciences, Arba Minch University, Arba Minch, Ethiopia
2Department of Mathematics, Geeta Institute of Management & Technology, Kanipla, Kurukshetra, Haryana 136131, India

Received 22 April 2013; Revised 30 June 2013; Accepted 28 July 2013

Academic Editor: Sever Dragomir

Copyright © 2013 Satish Kumar and Arun Choudhary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Dhanesh Garg, and Satish Kumar, “Parametric R-norm directed-divergence convex function,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, pp. 1650014, 2016. View at Publisher · View at Google Scholar